Issue by Scoti: Odd drug side effects from head meds.?
Does any person know what this issue is.
Swelling of the legs and toes, parathesia in the feet. Rash that is not elevated, kinda blotchy and noticeable on the palms and soles, constricted pupils and a burning sensation.
These indicators are side consequences from calcium channel blockers, first from verapamil and now Nimodipine, at first it began when checking out a country with a tropical weather and seemed to get worse when working out and through caffeine, over time this obtained a whole lot worse, liquor served make it even a whole lot worse which led to a deterioration in a bipolar issue and ultimately so the docs say a reduced immunity because of to many bacterial infections.
Numerous tests uncovered no signal of Hepatitis, HIV or Diabetes.
A yr or so in the past right after getting the drug pregablin (to deal with peripheral neuropathy) for a few weeks the drug had the strange side impact of causing what it was meant to address, kinda like painkillers creating discomfort. :=/
This went away with the withdrawal of the drug even though I suspect some amount of the hurt is now permanent.
I can discover no literature on this nor any on pregablin causing neuropathy.
The only point that in fact assists is climate control. How on Earth is this achievable? Consider away the 30C temperatures of India and exchange them with the frigid temps of Northern Europe and it really is right as rain.
Does anybody know what this could be? What condition or facet result could go systemic leading to a total cluster fuk in a persons human body?
The withdrawal of the drugs are not an choice.
To include, a drug allergy generally influences people even at really small quantities, this is not the circumstance right here as at 100mg the facet outcomes vanish.
There might be some signs of allergy but an allergy it is not.
Very best response:
Response by iloveyou32
alergic response all the way!
Add your possess solution in the comments!